# SDR 95ZZZX4155

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Oleo Seals
- Condition: Sticking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 246 - AFTER TAKEOFF, LANDING GEAR HANDLE WAS LOCKED IN THE DOWN POSITION.  FOUND NOSE LANDING GEAR OLEO STICKING IN THE COMPRESSED POSITION.  REPLACED NOSE LANDING GEAR SEALS, MFG KIT P/N A03772REVH.  NOSE GEAR OPERATION CHECKED NORMAL.  CHECK C - 6-30-94 - STL.
